Publications (65)


  1. 1D logistic reaction and p-Laplacian diffusion as p goes to one

    Ricerche di Matematica, Vol. 71, Núm. 2, pp. 529-547


    Electronic Journal of Differential Equations, Vol. 2022, Núm. 13, pp. 1-12

  3. p–Laplacian diffusion coupled to logistic reaction: asymptotic behavior as p goes to 1: To the memory of Professor Ireneo Peral Alonso, a brilliant mathematician, excellent person and dear friend

    Annali di Matematica Pura ed Applicata, Vol. 201, Núm. 5, pp. 2197-2240


  1. Asymptotic aspects of the logistic equation under diffusion

    Proceedings of the XXVI Congreso de Ecuaciones Diferenciales y Aplicaciones, XVI Congreso de Matemática Aplicada: Gijón (Asturias), Spain, June 14-18, 2021

  2. The limit as p → 1 of the higher eigenvalues of the p-laplacian operator -δp

    Indiana University Mathematics Journal, Vol. 70, Núm. 4, pp. 1395-1439

  3. The one--dimensional p--Laplacian plus convection

    Proceedings of the 7th Workshop in Mathematical Analysis in Alicante 2020


  1. Nonlinear flux “concave–convex” problems: a fibering method approach

    Advances in Operator Theory, Vol. 5, Núm. 4, pp. 1738-1753

  2. The convective eigenvalues of the one–dimensional p–Laplacian as p → 1

    Journal of Mathematical Analysis and Applications, Vol. 484, Núm. 1


  1. A Constructive Proof of Helmholtz's Theorem

    Quarterly Journal of Mechanics and Applied Mathematics, Vol. 72, Núm. 4, pp. 521-533


  1. A diffusion equation with a variable reaction order

    Advanced Nonlinear Studies, Vol. 18, Núm. 3, pp. 555-566


  1. Dirichlet problems for the p-Laplacian with a convection term

    Revista matemática complutense, Vol. 30, Núm. 2, pp. 313-334


  1. A variable exponent diffusion problem of concave-convex nature

    Topological Methods in Nonlinear Analysis, Vol. 47, Núm. 2, pp. 613-639

  2. Elliptic systems with boundary blow-up: Existence, uniqueness and applications to removability of singularities

    Communications on Pure and Applied Analysis, Vol. 15, Núm. 2, pp. 549-562


  1. Hopf maximum principle revisited

    Electronic Journal of Differential Equations, Vol. 2015

  2. Multiplicity of solutions to a concave-convex problem

    Advanced Nonlinear Studies, Vol. 15, Núm. 1, pp. 61-90

  3. Multiplicity of solutions to a nonlinear boundary value problem of concave-convex type

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 113, pp. 283-297


  1. Multiplicity of solutions to a nonlinear elliptic problem with nonlinear boundary conditions

    Nonlinear Differential Equations and Applications, Vol. 21, Núm. 3, pp. 305-337


  1. A boundary blow-up problem with a nonlocal reaction

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 75, Núm. 5, pp. 2774-2792

  2. A convex-concave elliptic problem with a parameter on the boundary condition

    Discrete and Continuous Dynamical Systems, Vol. 32, Núm. 4, pp. 1095-1124

  3. The tangential variation of a localized flux-type eigenvalue problem

    Journal of Differential Equations, Vol. 252, Núm. 3, pp. 2104-2130